Posted by Katz on February 4, 2001, at 7:55:32
In reply to Re:Amisulpride Update #2, posted by Katz on February 2, 2001, at 15:33:29
Update # 4: "Another one bites the dust"!!! I awoke this morning (day 5) so dizzy that I have sworn of this med. I was planning to go down to 12.5 mg, but I just feel I need to make a clean break of the amisulpride. I may do a retrial at the lower dose at another time. For now, I remain on the adrafinil alone. I still haven't determined what the effects of that drug are. I'm ordering the Requip (this time w/o great expectations).
It looks like a long winter ahead. This groundhog is going back underground and waiting for the day that the sun will shine. Best wishes to all my fellow Babblers,
> Update #3: Nothing significant to add. The good news is that the sedative effect has worn off. I am feeling awake and alert. There is no improvement in motivation, energy or socialization. I spent the day (as usual) in bed watching the soaps. Thank God for the soaps! I live my life vicariously through them. If I start getting out of bed, doing things around the house and going to the mailbox, it will be a sure sign that things are beginning to happen. I don't know what it is but I am still hopeful that this drug is going to work. It just "feels" right! Oh, one more thing...my appetite is ravenous! It seems to be an effect of the amisulpride. I can't afford to gain weight. I already have a sluggish metabolism which the AD's made even worse. Even though I ate a lot more than usual. I haven't gained any weight (at least not yet). Maybe it is stimulating my metabolisim as well as my appetite.
> Anyway, that's the latest. Look for my post again tomorrow. It will be DAY 4! Will the groundhog see his shadow?????
> > Update # 2: It has now been 24 hours since my first 25mg dose of amisulpride. I took my second dose this morning at 8:00 AM. The feelings of intoxication and dizziness have now dissapated giving way to a feeling of sedation. I feel "over-tired"! It is that uncomfortable feeling when your tired and you want to sleep but you cannot! Totally different from the kind of knock out sleepiness that I have experienced from most AD's where I wouldn't be able to stay awake to save my soul. Other than that, I see no other changes. Mood and motivation remain unchanged. I hope this tired yet wired feeling will soon fade. I am tired despite the fact that in addition to the amisulpride, I have been taking adrafinil 300mg/bid for the past week. I think I may need a stronger stimulant. Who knows????? I'll keep you posted.
> > Any information on the sedating effect on amisulpride would be appreciated. Does it fade with time?
> > To Lynne, Nat and Leonardo and to all my fellow Babblers, thankyou for your continued encouragement and good wishes.
> > > Update: I just received my amisulpride in the mail and took my first 25mg dose about 20 minutes ago. I'M SO EXCITED!!! Please God, let this work!
> > > I'm already starting to feel some effects. I feel, I don't know...like I've had a couple glasses of wine, I think. Of course it's too early to tell what the real effects of this drug will be. From what I understand from reading John L's posts, I should know that in about four days. Let's hope I'm not reporting back to you all from the depths of hell! Quite frankly, I do think I will be devasted if this drug does not work as anticipated.
> > >
> > > Some of you may be interested to know that I placed my order from: xxx
> > >
> > > I ordered late Thursday afternoon. They shipped it Friday morning and it arrived today (Weds)! Now, that's pretty impressive. Their prices are impressive also.
> > >
> > > Keep your fingers crossed for me. I'll keep you posted.
> > >
> > > Thankyou all for all your support, imput and great suggestions,
> > >
> > > Kathy